Blood Pressure Home > Atenolol and Hair Loss

Hair loss appears to be a rare complaint in people taking atenolol (Tenormin®). In clinical studies prior to the approval of the drug, hair loss was not a reported side effect. However, since approval, hair loss has been reported occasionally. In general, this side effect appears to be reversible.
 
If you are taking atenolol and hair loss occurs, talk with your healthcare provider. Depending on how severe the problem is, there are things that he or she may recommend. It is possible that if hair loss becomes bothersome, your doctor may recommend adjusting the atenolol dosage or trying another medicine for your condition.
Written by/reviewed by:
Last reviewed by: Kristi Monson, PharmD;
Last updated/reviewed:
List of references (click here):
Other Articles in This eMedTV Presentation
Advertisement


Topics

Medications

Quicklinks

Related Channels

eMedTV Links
Copyright © 2006-2019 Clinaero, Inc.

eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.

This site complies with the HONcode standard for trustworthy health information:
verify here.